Content deleted Content added
Gricharduk (talk | contribs) m →Fixed-point free functions: Adding a full stop |
Citation bot (talk | contribs) Alter: pages. Add: jstor, hdl. Formatted dashes. | You can use this bot yourself. Report bugs here. | Activated by Gricharduk | via #UCB_webform |
||
Line 149:
== References ==
* {{Cite journal|last1=Barendregt|first1=Henk|author-link1=Henk Barendregt|last2=Terwijn|first2=Sebastiaan A.|date=2019|title=Fixed point theorems for precomplete numberings|url=http://www.sciencedirect.com/science/article/pii/S016800721930048X|journal=Annals of Pure and Applied Logic|language=English|volume=170|issue=10|pages=1151{{ndash}}1161|doi=10.1016/j.apal.2019.04.013|hdl=2066/205967|issn=0168-0072|access-date=6 May 2020|url-status=live|url-access=subscription}}
* {{Cite book|last=Cutland|first=Nigel J.|author-link=Nigel Cutland|date=1980|title=Computability: An Introduction to Recursive Function Theory|url=https://books.google.com/books?id=wAstOUE36kcC&printsec=frontcover|publisher=[[Cambridge University Press]]|language=English|doi=10.1017/cbo9781139171496|isbn=9781139935609|oclc=488175597|access-date=6 May 2020|url-status=live}}
* {{Cite book|last=Ershov|first=Yuri L|author-link=Yury Yershov|editor-last=Griffor|editor-first=Edward R|date=1999|url=https://books.google.com/books?id=KqeXZ4pPd5QC&printsec=frontcover|title=Handbook of Computability Theory|chapter=Part 4: Mathematics and Computability Theory. 14. Theory of numbering|series=Studies in logic and the foundations of mathemtics|volume=140|pages=
* {{Cite journal|last=Kleene|first=S. C.|author-link=Stephen Cole Kleene|date=1938|title=On notation for ordinal numbers|url=http://www.thatmarcusfamily.org/philosophy/Course_Websites/Readings/Kleene%20-%20Ordinals.pdf|journal=[[Journal of Symbolic Logic]]|language=English|volume=3|issue=4|pages=150{{ndash}}155|doi=10.2307/2267778|jstor=2267778|issn=0022-4812|access-date=6 May 2020|url-status=live}}
* {{Cite book|last=Kleene|first=S. C.|author-link=Stephen Cole Kleene|date=1952|title=Introduction to Metamathematics|url=https://archive.org/details/BubliothecaMathematicaStephenColeKleeneIntroductionToMetamathematicsWoltersNoordhoffPublishing1971|publisher=[[North-Holland Publishing]]|language=English|series=Bibliotheca Mathematica|isbn=9780720421033|oclc=459805591|access-date=6 May 2020|url-status=live}}
* {{Cite journal|last=Jockusch|first=C. G.|author-link1=Carl Jockusch|last2=Lerman|first2=M.|last3=Soare|first3=R. I.|author-link3=Robert I. Soare|last4=Solovay|first4=R. M.|author-link4=Robert M. Solovay|date=1989|title=Recursively enumerable sets modulo iterated jumps and extensions of Arslanov's completeness criterion|journal=[[The Journal of Symbolic Logic]]|language=English|volume=54|issue=4|pages=1288{{ndash}}1323|doi=10.1017/S0022481200041104|issn=0022-4812}}
|